| Model Number |
RBY2C0840-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01164.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery using a lantern delivery microcatheter (lantern), ruby coils, and a non-penumbra angled glide catheter (4fr 100cm).During the procedure, the lantern broke in half around the midshaft to the distal end while being retracted.It was reported a ruby coil was stuck in the broken lantern.Therefore, the lantern was removed by pulling the ruby coil.The procedure was completed using a new lantern and new pod coil.There was no report of an adverse effect to the patient.